Zur Analysis im Hilbertschen Raume

A., Wintner

Mathematische Zeitschrift (1928)

  • Volume: 28, page 451-470
  • ISSN: 0025-5874; 1432-1823

How to cite


Wintner, A.,. "Zur Analysis im Hilbertschen Raume." Mathematische Zeitschrift 28 (1928): 451-470. <http://eudml.org/doc/168036>.

author = {Wintner, A.,},
journal = {Mathematische Zeitschrift},
pages = {451-470},
title = {Zur Analysis im Hilbertschen Raume},
url = {http://eudml.org/doc/168036},
volume = {28},
year = {1928},

AU - Wintner, A.,
TI - Zur Analysis im Hilbertschen Raume
JO - Mathematische Zeitschrift
PY - 1928
VL - 28
SP - 451
EP - 470
UR - http://eudml.org/doc/168036
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.